# SDR 96ZZZX1021

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6895021
- Condition: Burned
- Location: Nr 1
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOZZLE WAS REPLACED DUE TO EROSION AND CRACKING BEYOND LIMITS.  NOZZLE SENT IN FOR OVERHAUL.
